| Model Number |
RT265 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in mexico that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Method: the subject rt265 breathing circuit was not received at fisher & paykel (f&p) healthcare in new zealand for evaluation.Our evaluation is therefore based on the information provided by the healthcare facility.Results: the healthcare facility additionally reported that the device failed pre-use leak test due to a small unnoticeable hole in the circuit.Conclusion: without the return of the subject device or photographs of the defect, we are unable to confirm the cause of the reported leak.All rt265 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions that accompany the rt265 breathing circuit state: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use, and replace if damaged.